×

zbMATH — the first resource for mathematics

Cauchy problems with characteristic initial hypersurface. (English) Zbl 0256.35050

MSC:
35L30 Initial value problems for higher-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] and , Problèmes de Cauchy relatifs à une surface initiale caractéristique, Applications. Coll. International C.N.R.S. Equations aux Dérivées Partielles, Orsay 1972.
[2] Djebbar, C.R. Acad. Sc. Paris
[3] On the initial value problems with data on a double characteristic, J. Math. Kyoto Univ. 11.2 1971, pp. 357–372. · Zbl 0218.35059
[4] Linear Partial Differential Operators, Springer-Verlag, 1963. · Zbl 0108.09301 · doi:10.1007/978-3-642-46175-0
[5] John, Comm. Pure App. Math. 2 pp 209– (1949)
[6] Leray, Bull. Soc. Math. France 85 pp 389– (1957)
[7] Ovchyannikov, Dokl. Akad. Nauk SSSR 163.4 pp 819– (1965)
[8] Ovchyannikov theorem and hyperdifferential operators, Notas de Matematica No. 46, IMPA, Brazil, 1968.
[9] Treves, T.A.M.S. 137 pp 3– (1969)
[10] Note on Kowalevakaya’s system of partial differential equations, Comment. Math. Univ. St. Paul, 9–10, 1960 –61, pp. 1–20.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.